# SDR USAA2013110800012

- Difficulty date: October 11, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N8322
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK,  CORROSION FOUND AT R3 EMERGENCY EXIT DOORWAY INTERNAL FLOORBEAM AT BS 1340, S17R.  REPAIRED IAW SRM 51-40-02, DWG 146N8322 & 146N6303,
